# SDR DALA2025100207158

- Difficulty date: December 28, 2024
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N141DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50061
- Aircraft time: 9,951 hours, 4,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID SCUFF PLATE #4 HAS CORROSION AROUND HOLES ON BACKSIDE OF PLATE (M)(P). ELAPSE TIME HRS: 0004.0 RII: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0239:2000-1001/006 00234 REMOVED AND REPLACED SCUFF PLATE PER A220 ASRP 51-41-00. (LP# 0733686)
